# SDR AALA202412274668

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N429AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10403
- Aircraft time: 15,022 hours, 3,943 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: ER9613P01
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHL DUE TO THE FLIGHT CREW REPORTING THAT THE YELLOW HYDRAULIC SYSTEM QUANITY WAS LOW APPROXIMATLEY 10 MINUTES AFTER TAKEOFF. THE FLIGHT CREW REPORTED THAT THE QUANTITY STABILIZED WITH ENGINE DRIVEN PUMP OFF AND WHEN IT WAS TURNED BACK ON PER THE QRH FOR THE APPROACH YELLOW SYSTEM BLEED OUT AND PUMP WAS TURNED OFF. THE AIRCRAFT LANDED SAFELY AT PHL WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE RIGHT ENGINE YELLOW HYDRAULIC ENGINE DRIVEN PUMP PRESSURE LINE WAS CHAFED THROUGH AND LEAKING. MAINTENANCE REPLACED HYDRAULIC LINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-13-49.
